# SDR R61A201612220755

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 33,936 hours, 21,249 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND THE L1 DOOR STICKING. MAINTENANCE ADJUSTED THE DOOR. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
